# SDR ASAA2015062912260

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,366 hours, 8,070 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Grill
- Part number: 412A160041
- Condition: Broken
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT CABIN TEMP SENSOR AIR INLET GRILLES ARE BROKEN.  ACFT GROUNDED.  REPLACED FWD & AFT CABIN TEMP SENSOR AIR INLET GRILLES IAW T/C N2221000.
